MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30815
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter: risk manager.
 
Event or Problem Description
It was reported via facility medwatch (b)(4) that the tube was dislodged and separated.A flexima apd was selected for use and placed as a chest tube.However, it was noted that the chest tube was disconnected and was clamped.X-ray was immediately done and showed that the tube was dislodged.The chest tube was removed in interventional radiology later same day.The tube was examined, and it was pulled apart from where it was attached to the hub, and was separated at the connection of the distal lower lumbar back.The glue holding the tubing on the hub did not hold.Additional intervention was required, and the device was successfully removed over a wire under fluoroscopy.There were no complications reported, and the patient was stable post device removal.

Brand Name
FLEXIMA APD
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11515844
Report Number2134265-2021-03027
Device Sequence Number19884807
Product Code FFA
UDI-Device Identifier08714729323129
UDI-Public08714729323129
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Model Number30815
Device Catalogue Number30815
Device Lot Number0026500980
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight97